T Nation

Help Quitting TRT. Age 48 in UK

mrmeeseeks thats correct.
Before any treatment my Test levels were19.07 nmol/L and Oestradiol was 140 pmol/L. Due to my symptoms (lethargic, reduced sexual desires, decreased motivations) the consultand felt that i was not responding to my natural test and prescribed TRT.

After looking at my bloods whilst on TRT and at a time when i was feeling pretty good…my Test was 18.7 nmol/L (lower, but external test) and my estrogen was 101 pmol/L.
a little voice in the back on my mind keeps telling me the Dr should have looked at reducing Estrogen as a first try. Anyhow, experience is character building lol

It might just be me being thick haha, but I’d edit your first post in this thread to make it more clear what your bloods were before any medication.

From that pre medication blood work, do you have SHBG, albumin, free T plus any thyroid tests - TSH, Free T4, Free T3, reverse T3, antibody test.

Include the units of measurement + lab ranges for all blood work.

I’d edit your first post to include all this data as well

Age :
Height : feet & inches
Waist : inches
Weight : pounds
Body and facial hair :
Where I carry fat :
Health conditions :
Diet :
Training :
Testicle aches:
Morning wood :
Supplements :
History of iodine & selenium intake:
7 days of oral body temperature taken as soon as you wake - before speaking or drinking anything.

Lastly has KSMan looked at this thread?

If not copy & paste the URL of this thread in the ‘KSMan is here’ topic, link below:

thanks for the input, will get on it now - done!
cheers

Due to start PCT today based on KSman’s restart protocol
wk 1-4 20 mg Nolvadex EOD (10mg am, 10mg pm)
wk 4-5 10 mg Nolvadex EOD (10mg pm)
wk 5-6 5 mg Nolvadex EOD (5mg pm)

i have read it is worth running at 10mg EOD for a few days to gauge bodys reaction to the drug (as first time taking)…is this sensible?
also the correct time to take the drug is at bedtime, or split am/pm?

thanks

1 Like

Your labs: TT was too low. E2 very low from low FT to feed FT–>E2. TT was inflated with lots of non-bioavailable SHBG+T reducing FT. TT overstating your then T status.

DHEA OK and hard to get there. In USA it is sold with the vitamins.

Anastrozole and Nolvadex are not harsh or strong drugs when used in small amounts to modulate hormones. Too complicated for many doctors.

On restart you have omitted anastrozole.
You should be testing LH/FSH which first proves that is it working, not low and also to see that LH/FSH are not getting high. 20mg/day might drive E2 high. I did not recommend 2x per day. Please reread the restart.

Thanks KSman
I agree my E2 is low, have the clicking joints and inflamed knee which indicates this.
However I am now even more confused -are you suggesting I should take DHEA supplement? I can get that in UK, if so what dose?

Regarding Nolvadex
What dose are you suggesting ?
4 weeks at 20mg every other day? (Or 10mg every day?)
Then 2 weeks at 10mg every other day?

Regarding Anastrozole
Unfortunately the doc won’t prescribe this.

If you could give ANY FURTHER info on a low dose/no sides PCT/restart in simple terms this would be greatly appreciated
Thank you

UPDATE

6 weeks on from my last TRT/Sustanon 125mg injection
1 week into Nolvadex 20mg EOD pct
Arimidex in vodka on hand incase of symtoms- dont want to use yet as estrogen is crashed at present-sore knees!

apart from inflamed knees- which i presume are from the low Estrogen, I am feeling really good. All anxiety has gone, energy levels are not quite where they were whilst on TRT, but back feeling motivated and good to go.
Still getting morning wood :slight_smile: all things working well in that area and the ‘boys’ are getting a bit larger.

Am currently taking per day:
omega full spectrum 3600mg
multi vit
l-arganine 1000mg
vit D3 7500mg
zinc 30mg
magnesium 450 mg
grapeseed extract 4000mg
folic acid 800mcg
Iodine (loading dose for 1 month just completed, now on with maint dose)
nolvadex 20mg EOD
and glucosamine, MSM & chondroitin for my knees!

Will have new bloods to post on Wednesday to see where levels are.